MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL2 LAT COXA VARA SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93713
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646); Joint Laxity (4526)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received a revision to treat pain and instability secondary to a fractured ceramic head, a worn and chipped ceramic liner, and a stem loosened at the implant to bone interface.Head fracture revised, ceramic liner also damaged.Corail extraction device damaged upon extraction, snapped in the stem.There was a surgical delay while the surgeon located all of the pieces of the femoral head.No additional information was provided.Doi: unknown; dor: (b)(6) 2021; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available evidence was reviewed.Based on the photo evidence provided, complaint cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation.A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 LAT COXA VARA SIZE 13
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key12432095
Report Number1818910-2021-19351
Device Sequence Number16971236
Product Code LZO
UDI-Device Identifier10603295168904
UDI-Public10603295168904
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93713
Device Catalogue Number3L93713
Device Lot Number5223431
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer10/07/2021
11/01/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/07/2021
11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 LAT COXA VARA SIZE 13.; DELTA CER HEAD 12/14 28MM +1.5.; DELTA CER INSERT 28ID X 52OD.; PINNACLE SECTOR II CUP 52MM.; SLAP HAMMER M6/M10 ADAPTATOR.; CORAIL2 LAT COXA VARA SIZE 13; DELTA CER HEAD 12/14 28MM +1.5; DELTA CER INSERT 28ID X 52OD; PINNACLE SECTOR II CUP 52MM; SLAP HAMMER M6/M10 ADAPTATOR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR